# SDR ASAA2024111854528

- Difficulty date: November 18, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION PANEL HAS CORROSION FROM STA 727I TO 767. GROUNDED - YES. REMOVED CORR. FROM AFT CARGO RH TRANS. PNL STA 727I TO 767 I.A.W. B737-900 SRM 53-00-53. ORIG THICKNESS .040 I.A.W. B737-900 SRM 53-60-53. MAT LOSSED .010 REMAINING THICKNESS .030 FOUND TO BE OUT OF LIMITS I.A.W. B737-900 SRM 53-00-53 TOOL# T8224V AND T8224FF DUE DATE 27/MAR/25. REMOVED AND REPLACED WITH NEW TRANSITION PNL AND SPLICES I.A.W. B737-900 SRM 53-00-53.ALODINED I.A.W B737-900 SRM 53-00-53, PRIMED I.A.W B737-900 SRM 53-00-53 LOCATED, DRILLED, COUNTERSUNKED, AND DEBURED NEW TRANS. PNL AND SPLICES I.A.W. B737-900 SRM 51-40-05.
